# SDR 08FDEA01760

- Difficulty date: May 5, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N567FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46994
- Aircraft time: 68,012 hours, 22,624 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: ARC12838
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING T/E PANEL NR 645 BB L/E IS CHAFED. BLENDED AREA AND FOUND TO BE OUT OF LIMITS IN REF TO SRM 57-00-01 VOL I. RECEIVED NEW PART.  DRILLED, DEBURRED AND COUNTERSUNK IN REF TO SRM 51-31-01;  VOL II.
